# SDR ASOA201803097030

- Difficulty date: March 9, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 37,419 hours, 29,428 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK,   FOUND A CRACK ON THE LEFT TRAILING EDGE FLANGE OF THE VERTICAL STAB ABOVE THE PCU ACTUATORS.  MAINNTENANCE INSTALLED A REPAIR TO THE AREA IAW EC/TC ETD2018-145-019454.
